Alert archive / Texas / Special Weather Statements in 2013

Special Weather Statement, NWS Austin/San Antonio, TX

April 3, 201310 counties in Texas

NWS Austin/San Antonio, TX issued this special weather statement at Apr 3, 2013, 12:16 AM CDT for 10 counties in Texas. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2013, 12:16 AM CDT (05:16 UTC)
Expired
Apr 3, 2013, 1:15 AM CDT
In force
59 min
Issued by
NWS Austin/San Antonio, TX

Counties Atascosa County, TX, Bastrop County, TX, Caldwell County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Travis County, TX, Williamson County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 23 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 12:40 AM CDTHAIL 0.5Gonzales, TX
Apr 3, 12:40 AM CDTHAIL 0.7Gonzales, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 5.3 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2013-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1286 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2013-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1286 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WWUS84 KEWX 030516
SPSEWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1216 AM CDT WED APR 3 2013

TXZ173-191>194-205>208-220>224-030615-
ATASCOSA-BASTROP-BEXAR-CALDWELL-COMAL-DE
WITT-GONZALES-GUADALUPE-HAYS-KARNES-LEE-TRAVIS-WILLIAMSON-WILSON-
1216 AM CDT WED APR 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATASCOSA...KARNES...
EASTERN COMAL...WESTERN BASTROP...SOUTHEASTERN BEXAR...CALDWELL...
WILSON...WILLIAMSON...TRAVIS...WESTERN LEE...HAYS...GUADALUPE...
WESTERN GONZALES AND EXTREME WESTERN DEWITT COUNTIES UNTIL 115 AM
CDT...

AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JARRELL TO 6 MILES 
SOUTHWEST OF PFLUGERVILLE TO SEGUIN TO FLORESVILLE TO 
CHRISTINE...AND MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  STOCKDALE...
  POTH...
  LOCKHART...
  CAMPBELLTON...
  GRANGER...
  LULING...
  TAYLOR...
  KOSCIUSKO...
  ELGIN...
  BASTROP...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3075 9728 3046 9714 2935 9746 2871 9792
      2869 9801 2877 9810 2862 9832 2863 9870
      3089 9780 3089 9765
TIME...MOT...LOC 0516Z 270DEG 21KT 3084 9759 3036 9763
          2973 9780 2934 9795 2867 9850

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Apr 2, 11:09 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Apr 2, 11:09 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1109 PM CDT TUE APR 2 2013

.UPDATE...
HAVE ALLOWED SEVERE THUNDERSTORM WATCH 79 TO EXPIRE. EXPECT WIND
GUSTS TO 40 MPH AND SMALL HAIL MOST AREAS WITH A SQUALL LINE.
EXCEPT SEVERE THUNDERSTORMS EXPECTED ACROSS ATASCOSA...DIMMIT AND
FRIO COUNTIES FOR THE NEXT HOUR OR SO. AIRMASS WILL STABILIZE WITH
THE PASSAGE OF THE SQUALL LINE AND HAVE GONE WITH SLIGHT CHANCE OF
SHOWERS. COLD FRONT IS SURGING INTO THE HILL COUNTRY LATE THIS
EVENING. HAVE SIGNIFICANTLY LOWERED TEMPERATURES FOR WEDNESDAY AS
CLOUDS AND RAIN OVERRUN THE COLD AIRMASS TO NOT ALLOW FOR MUCH
WARMING. REMAINDER OF SOUTH CENTRAL TEXAS FORECAST IS ON TRACK.

&&

.PREV DISCUSSION... /ISSUED 736 PM CDT TUE APR 2 2013/

UPDATE...
MID LEVEL SHORT-WAVE MOVING EAST FROM THE BIG BEND WITH CLUSTER OF
SHOWERS AND THUNDERSTORMS OVER THE SERRANIAS DEL BURRO. PARTLY
CLOUDY SKIES THIS AFTERNOON ALLOWED TEMPERATURES TO WARM INTO THE
LOWER 80S WITH DEWPOINTS IN THE MID 60S ACROSS THE SOUTHWESTERN
PARTS OF THE SOUTH CENTRAL TEXAS. THIS MOIST AND UNSTABLE AIRMASS
IS AHEAD OF THE SHORT-WAVE. AS A RESULT...HAVE EXTENDED SEVERE
THUNDERSTORM WATCH 79 TO THE SOUTHWESTERN PARTS OF SOUTH CENTRAL
TEXAS. REMAINDER OF SOUTH CENTRAL TEXAS FORECAST IS IN ON TRACK.

PREV DISCUSSION... /ISSUED 637 PM CDT TUE APR 2 2013/

AVIATION...
/00Z TAFS/
STORMY NIGHT ACROSS SOUTH CENTRAL TEXAS AND ACROSS ALL AREA
TERMINALS AS A FRONTAL BOUNDARY PUSHES SOUTHWARD. SEVERAL UPPER LEVEL
DISTURBANCES ACROSS WEST TEXAS THIS EVENING MOVING NORTHEAST INTO
CENTRAL TEXAS OVERNIGHT AND WEDNESDAY WILL KEEP CHANCES OF SHOWERS
AND THUNDERSTORMS HIGH THROUGH WEDNESDAY AFTERNOON. MVFR/IFR
CONDITIONS WILL PREVAIL FOR MUCH OF THE PERIOD...HOWEVER...LIFR
CONDITIONS ARE POSSIBLE DURING THE MORNING HOURS BETWEEN 11Z TO
13Z WITH CIGS DROPPING DOWN TO 400 FT AND VSBYS DOWN TO ONE
MILE. WEATHER CONDITIONS WILL IMPROVE FROM WEST TO EAST BY
WEDNESDAY MID AFTERNOON AND EVENING.

PREV DISCUSSION... /ISSUED 339 PM CDT TUE APR 2 2013/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
STRONG-SEVERE CONVECTION FIRING ON TWO FRONTS THIS AFTERNOON WITH A SEVERE
WATCH ALREADY IN EFFECT FOR ALL BUT THE SRN CWA THRU 11 PM. THE
RAPIDLY DEVELOPING STORMS ACROSS THE NERN CWA APPEAR TO BE ASSOCIATED
WITH A RETURNING FRONTAL BOUNDARY/WARM AIR ADVECTION AHEAD OF THE
SLOW MOVING COLD FRONT IN CENTRAL TX. MEANWHILE ANOTHER AREA OF
CONVECTION FIRING OVER WEST TX AHEAD OF THE UPPER SYSTEM OVER THE
4-CORNERS REGION THAT WILL SLOWLY TRACK EASTWARD ACROSS THE TX
PANHANDLE AND TOWARD THE RED RIVER. THE COMBINATION OF THESE
FEATURES WILL RESULT IN A DEVELOPING ORGANIZED MCS OR SQUALL LINE
MOVING IN FROM WEST THIS EVENING...AS THE CONVECTION INCREASES
ALONG THE COLD FRONT AND MOVES SEWD INTO THE NWRN CWA LATER THIS
EVENING...TRACKING ESEWD INTO THE ERN CWA IN THE EARLY MORNING
HOURS. CONTINUING AVERAGE QPF VALUES OF 0.50-1 INCH WEST TO 1-2
INCHES EAST...HOWEVER WILL ADD MENTION OF LOCALLY HEAVY RAIN 3-5
INCHES DUE TO SLOW MOVEMENT OF THE FRONT AND DURATION OF THIS
EVENT. NOT ANTICIPATING A FLASH FLOOD WATCH AT THIS POINT WAS
FLASH FLOOD GUIDANCE REMAINS FAIRLY HIGH. SHOULD SEE DECREASE IN
CONVECTION FROM THE WEST WED MORNING WITH ANOTHER ROUND OF POST
FRONTAL SHOWERS WEDNESDAY AFTERNOON/EVENING AS THE UPPER
TROUGH...THEN ENDING LATE WEDNESDAY EVENING ON THE BACK SIDE OF
THE UPPER TROUGH.

LONG TERM (THURSDAY THROUGH TUESDAY)...
DRIER-COOLER BREEZY CONDITIONS DEVELOPING BEHIND THE UPPER TROUGH
THURSDAY INTO FRIDAY AS AN UPPER RIDGE BUILDS IN FROM THE WEST.
MORE WESTERLY OR ZONAL FLOW FOR WEEKEND WILL RESULT IN SLY LOW
LEVEL RETURN FLOW...AND THEREFORE MORE CLOUDS AND HUMIDITY FOR THE
WEEKEND. COULD SEE A FEW STREAMERS SHOWERS EAST BY SUNDAY MORNING
WITH INCREASING CHANCES FOR SHOWERS/STORMS EARLY NEXT WEEK AS THE
NEXT UPPER TROUGH DIGS INTO THE INTER MOUNTAIN WEST/NWRN MEXICO AND
S TX COMES UNDER THE INFLUENCE OF THE MOIST SWLY FLOW ALOFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              63  59  49  71  48 / 100  70  30  -    0
AUSTIN BERGSTROM INTL AIRPORT  63  61  46  70  42 / 100  70  30  -    0
NEW BRAUNFELS MUNI AIRPORT     64  63  47  73  44 / 100  50  20   0   0
BURNET MUNI AIRPORT            60  53  46  69  45 / 100  50  30  -    0
DEL RIO INTL AIRPORT           65  59  49  78  54 /  70  30  10   0   0
GEORGETOWN MUNI AIRPORT        62  56  44  69  44 / 100  70  30  -    0
HONDO MUNI AIRPORT             64  61  47  77  46 / 100  50  10   0   0
SAN MARCOS MUNI AIRPORT        63  61  47  72  45 / 100  50  20  -    0
LA GRANGE - FAYETTE REGIONAL   65  65  50  69  46 / 100  70  30  -    0
SAN ANTONIO INTL AIRPORT       65  62  49  74  48 / 100  50  10   0   0
STINSON MUNI AIRPORT           65  66  50  74  47 / 100  50  10   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, Apr 2, 11:19 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1119 PM CDT TUE APR 2 2013

TXZ171>173-183>194-202>209-217>225-228-040145-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
844 PM CDT TUE APR 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...REST OF TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FOR THE REST OF TONIGHT
ACROSS ALL OF SOUTH CENTRAL TEXAS. THE MAIN THREAT WILL BE
LARGE HAIL AND DAMAGING WINDS. A THREAT OF LOCALLY HEAVY RAINFALL IS
POSSIBLE ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS INCLUDING
BOTH SAN ANTIONIO AND AUSTIN METRO AREAS FROM MIDNIGHT TO 5 AM CDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

LINGERING SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED ON
WEDNESDAY ACROSS MOST AREAS IN THE WAKE OF A COLD FRONT WITH
WEATHER CONDITIONS IMPROVING FROM WEST TO EAST IN THE AFTERNOON.

THEREFORE...NO HAZARDOUS WEATHER IS EXPECTED ACROSS THE AREA FROM
WEDNESDAY THROUGH MONDAY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS REPORTS WILL BE NEEDED TONIGHT AS STORMS AFFECT THE AREA.

In the hours before

Local storm report, Apr 2, 11:50 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1150 PM CDT TUE APR 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             1 NW SCHERTZ            29.56N  98.27W
04/02/2013  M0.50 INCH       GUADALUPE          TX   AMATEUR RADIO

&&

EVENT NUMBER EWX1300252

JPB
Special weather statement, Apr 2, 11:51 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 PM CDT TUE APR 2 2013

TXZ172-173-191>193-205>208-219>223-030530-
ATASCOSA-BASTROP-BEXAR-BURNET-CALDWELL-COMAL-FRIO-GONZALES-GUADALUPE-
HAYS-KARNES-TRAVIS-WILLIAMSON-WILSON-
1151 PM CDT TUE APR 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR ATASCOSA...WESTERN KARNES...
SOUTHEASTERN FRIO...EASTERN COMAL...WESTERN BASTROP...EASTERN
BEXAR...EASTERN BURNET...CALDWELL...WILSON...WILLIAMSON...TRAVIS...
HAYS...GUADALUPE AND WESTERN GONZALES COUNTIES UNTIL 1230 AM CDT...

AT 1149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
WATSON TO TANGLEWOOD FOREST TO 8 MILES NORTH OF NEW BRAUNFELS TO NEW
BERLIN TO PLEASANTON TO 13 MILES EAST OF DILLEY...AND MOVING EAST AT
35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ANDERSON MILL...
  JOURDANTON...
  AUSTIN...
  SAN MARCOS...
  SEGUIN...
  AUSTIN BERGSTROM INT AP...
  SERENADA...
  GEORGETOWN...
  ROUND ROCK...
  FLORESVILLE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3091 9782 3088 9762 3076 9732 3010 9734
      2965 9764 2942 9770 2877 9809 2863 9829
      2864 9899 2944 9847 3041 9811 3103 9810
      3105 9792
TIME...MOT...LOC 0451Z 271DEG 29KT 3099 9787 3021 9782
          2981 9807 2945 9812 2900 9843 2865 9894
Local storm report, Apr 3, 12:03 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1203 AM CDT WED APR 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             1 N BALCONES HEIGHTS    29.51N  98.55W
04/02/2013  M0.88 INCH       BEXAR              TX   PUBLIC

&&

EVENT NUMBER EWX1300253

JPB
Local storm report, Apr 3, 12:09 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1209 AM CDT WED APR 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HEAVY RAIN       1 SSE CASTLE HILLS      29.51N  98.51W
04/02/2013  M1.00 INCH       BEXAR              TX   NWS EMPLOYEE

            40 MIN RAINFALL

&&

EVENT NUMBER EWX1300254

JPB
Local storm report, Apr 3, 12:12 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1212 AM CDT WED APR 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             4 SW KYLE               29.96N  97.92W
04/03/2013  E0.25 INCH       HAYS               TX   COCORAHS

&&

EVENT NUMBER EWX1300255

JPB
Special weather statement, Apr 3, 12:16 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1216 AM CDT WED APR 3 2013

TXZ173-191>194-205>208-220>224-030615-
ATASCOSA-BASTROP-BEXAR-CALDWELL-COMAL-DE
WITT-GONZALES-GUADALUPE-HAYS-KARNES-LEE-TRAVIS-WILLIAMSON-WILSON-
1216 AM CDT WED APR 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATASCOSA...KARNES...
EASTERN COMAL...WESTERN BASTROP...SOUTHEASTERN BEXAR...CALDWELL...
WILSON...WILLIAMSON...TRAVIS...WESTERN LEE...HAYS...GUADALUPE...
WESTERN GONZALES AND EXTREME WESTERN DEWITT COUNTIES UNTIL 115 AM
CDT...

AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JARRELL TO 6 MILES
SOUTHWEST OF PFLUGERVILLE TO SEGUIN TO FLORESVILLE TO
CHRISTINE...AND MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  STOCKDALE...
  POTH...
  LOCKHART...
  CAMPBELLTON...
  GRANGER...
  LULING...
  TAYLOR...
  KOSCIUSKO...
  ELGIN...
  BASTROP...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3075 9728 3046 9714 2935 9746 2871 9792
      2869 9801 2877 9810 2862 9832 2863 9870
      3089 9780 3089 9765
TIME...MOT...LOC 0516Z 270DEG 21KT 3084 9759 3036 9763
          2973 9780 2934 9795 2867 9850

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:10 PM CDTSpecial Weather StatementEWXLavaca35 min
Apr 2, 7:16 PM CDTSevere Thunderstorm WarningEWXVal Verde59 min
Apr 2, 7:34 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales116 min
Apr 2, 7:42 PM CDTSevere Thunderstorm WarningEWXLavaca33 min
Apr 2, 7:52 PM CDTSpecial Weather StatementEWXGonzales38 min
Apr 2, 8:03 PM CDTSpecial Weather StatementEWXFayette42 min
Apr 2, 8:14 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Maverick, Val Verde46 min
Apr 2, 8:54 PM CDTSpecial Weather StatementEWXEdwards, Kinney, Maverick, Real, Uvalde66 min
Apr 2, 9:53 PM CDTSpecial Weather StatementEWXBandera, Gillespie, Kendall, Kerr, Medina, Uvalde52 min
Apr 2, 9:59 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala61 min
Apr 2, 10:21 PM CDTSpecial Weather StatementEWXBandera, Blanco, Burnet, Frio, Gillespie, Kendall and 2 more39 min
Apr 2, 10:54 PM CDTSpecial Weather StatementEWXBexar, Blanco, Burnet, Frio, Kendall, Llano and 1 more66 min
Apr 2, 10:57 PM CDTSevere Thunderstorm WarningEWXDimmit63 min
Apr 2, 11:21 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe54 min
Apr 2, 11:51 PM CDTSpecial Weather StatementEWXAtascosa, Caldwell, Comal, Guadalupe, Hays, Travis and 2 more39 min
Apr 3, 12:54 AM CDTSpecial Weather StatementEWXBastrop, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more66 min
Apr 3, 10:42 AM CDTSpecial Weather StatementEWXMedina48 min
Apr 3, 11:15 AM CDTSpecial Weather StatementEWXBexar45 min
Apr 3, 11:43 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina47 min
Apr 3, 11:57 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar48 min
Apr 3, 12:26 PM CDTSpecial Weather StatementEWXGuadalupe34 min
Apr 3, 2:08 PM CDTSpecial Weather StatementEWXAtascosa37 min
Apr 3, 4:49 PM CDTSpecial Weather StatementEWXGonzales, Lavaca56 min
Apr 3, 4:58 PM CDTSpecial Weather StatementEWXAtascosa62 min
Apr 3, 5:52 PM CDTSpecial Weather StatementEWXKarnes, Wilson53 min
Apr 3, 6:25 PM CDTSpecial Weather StatementEWXDeWitt, Karnes35 min
Apr 3, 6:42 PM CDTSpecial Weather StatementEWXGonzales48 min

Nearby

Special Weather Statements in Texas, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.